# SDR 9508636637

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637US
- Make and model: Boeing 747251B
- Aircraft serial: 23548
- System (JASC): 3441 · Inertial Guidance System
- Part: Ins
- Part number: 7883450041
- Condition: Malfunctioned
- Location: E/E Compartment
- Part time: 22,107 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE NR 1 AND NR 2 INS RED WARNING LIGHT ILLUMINATED CONSECUTIVELY.  CREW FOLLOWED COCKPIT OPERATING MANUAL AND DIVERTED FLIGHT TO ANC.  MAINTENANCE REPLACED THE NR 1 INS AND PERFORMED CHECK, CHECK WAS NORMAL.  THE NR 1 INS RED WARNING LIGHT ILLUMINATED.  THE NR 2 INS DID NOT HAVE A PROBLEM.  THE FLIGHT DIVERTED TO ANC, BECAUSE THE FLIGHT COULD NOT USE RUSSIAN AIRSPACE.
